Update from me

Hi everyone, just thought i`d update on what`s been happening with me. Up until a month ago i was only taking paracetamol and ibruprofen for my Fibro, but the pain was becoming too much, so i visited my doctor who prescribed 25mg of Amitriptyline, and then doubled it to 50mg two weeks later. Just before that though i had my Trazadone upped from 100mg to 150mg for my depression. That seemed to lift my mood, plus with the help of therapy i felt like i was finally heading in the right direction.The Amitriptyline is helping with the pains, but i`ve been getting heart palpatations. My regular heart rate is about 70bpm, but it`s been going as high as 120bpm. My doctor sent me for an ECG and blood tests, but they all came back normal, but i`m seeing him again on the 16th of April. I also got the results from my head MRI yesterday (i`ve had constant tinnitus for about 2 years), which showed nothing sinister going on with my ear, but it showed i have a problem with both optical nerves behind both eyes which is causing pressure and could well be the cause of my daily headaches (i just thought it was another symptom of the Fibro!). I`m now being referred to neurology, and should hear from them in a few weeks. I was close to tears when i left though. Why does something always happen just when you think you`re finally getting yourself sorted??? :0(

8 Replies

oldestnewest
  • Hi Emsie,

    Sorry you are finding it hard.

    Have they said why your optic nerves are showing problems?

    Its good you are getting tablets to help you and your doctor sounds ok.

    I hope you can get your head around it all soon.

    you take care and let us know how you get on.

    big hugs, kel xxx

  • Amitriptyline can cause palpitations. I would recommend seeing your GP as soon as you can about this. Do not stop taking it suddenly without medical advice and supervision though - withdrawal from Amitriptyline can be tough.

  • Thanks Kel. The doctor didn`t say why or what the problem was, he just said i needed referring to neurology. Now i just have the agonizing wait for the appointment to come through, and i just hope i don`t have to wait too long xxx

  • I hope you dont wait too long too. xxxxx

  • Hi Lindsey. My b/f wants me to stop taking the Amitriptyline, but i don`t want to because i can feel it working. I`ll just have to wait until the 16th to hear what my doctor has to say xxx

  • do you know i never ever take things and get too happy as when i do just round the corner something always seem to come along and take my happiness away so i try not to get too excited about things as i know its not gonna last long but maybe one day it will for all of us that would be lovely love to you diddle x

  • Thanks diddle, we can dream! xxx

  • I do agree re the ami think you should see your Dr, hope you get that appointment soon , have had tinnitus daily since car accident in 97 drives me nuts!!!

    Hugs Ruby xx

You may also like...